| Catalog Number |
706.52 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information received in the section of a.1., a.2.And b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received indicating that the vitrectomy, delamination, segmentation, endolaser, and insertion of silicone oil procedure was performed on the patient's right eye.The retrieval of the broken piece led to a delay in completing the surgery, prolonged anesthesia for the patient, and ultimately resulted in a patient cancellation as the surgeon ran out of operating time.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, during surgery, an ophthalmic scissor was loose and detached inside the patient¿s eye.The surgeon was able to retrieve the broken piece; the procedure was completed on the same day.The patient harm has not been reported.Additional information has been requested and none received to date.
Additional Manufacturer Narrative
Additional information provided in sections d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.Non-conformance report provided by originator.A non-conformance-based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint it cannot be determined how or where the damage to the sample occurred.Therefore, the root cause for the customer's reported event could not be determined.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all manufacturing products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.The complaint data will continue to be monitored for evidence of adverse trending and further action will be taken, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).